Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lovelyone_nat

Veteran Member
  • Total Reviews

    0
  • Content Count

    202
  • Joined

  • Last visited

Community Reputation

1 Neutral

About lovelyone_nat

  • Rank
    Member
  • Birthday February 19

Profile Information

  • Gender
    Female
  • Location
    Michigan
  1. i say 8/10...you can see a reduction in the swelling/redness of the pimple overnight, but i dont like how it makes you sensitive to the sun. (i use 2.5% all over my face nightly along with clindamyacin)
  2. it might not have been the accutane. just to tell you, you can get type 1 diabetes from ages birth-22 years. i would know...i too am diabetic (got it at 2..now im 16). so just deal with it..thats all u can do. sorry if i sound kinda bitchy...it just angers me when people say stuff can cause diabetes before they even look at the causes...which at the time are: unknown.
  3. the only thing that is helping me not to pick is Cognitive Behavioral Therapy
  4. that may dry you out too much. i know i couldnt handle 2 products at once.
  5. my parents called my doctor out of concern...omg why is she missing so much school? as of now, my doctor says i should NOT miss anymore days unless im vomiting or whatever (not bipolar related) i hate it when classmates ask why i miss so much also...cuz you dont know what to tell them and you dont want to be labeled as a "headcase" u know?
  6. the chlorine kills germs...thats why its prolly so effective against acne. it helps the ones on my back...but it dries out my face too much....
  7. ive missed like 11 days out of 25 so far...my teachers are getting annoyed "you're going to fall behind...*sighs*". but i dont want to tell anyone what i have. only those closest to me. which now i regret cuz my friends bitch at me when i take off too much school "omg nat, i wish i could go home and sleep...but nooooooooo i gotta suffer" but they dont even know how bad it sucks to be bipolar.
  8. im on 50mg of lamictal, 100 mg of wellbutrin (an anti depressant) and lexapro (another anti depressant)... and now my dr wants me to chat with a therapist. ive heard of lithium (ever hear that nirvana song about it?)...but my dr didnt want me on that one cuz of the acne side effect...acne really kills my self esteem. especially when you are "severe" get "clear" and then have to go back to "severe". also, thanks addie for all the replies. also, did u miss alot of school or work when u were fir
  9. zinc or vitamin a works better. c doenst do much for me.
  10. maybe its just stress from missing school/ falling behind and trying to deal with the diagnosis thats causing the breakout?
  11. now im currently using 2.5% benzoyl peroxide and a face wash and ortho tri cyclen. next time i go to my drs....i think im gonna ask for a script of topical clindamyicin...i used that stuff a few years back...it worked reallly good...
  12. retin a may cause severe burns and peeling to your skin (it did that to me...and it looks like shit)...id wait until after the formal.
  13. hi. ive had acne for 5 years.... about 4 months ago i finally got it 95% clear (from cystic acne to mild) with birth control pills. two weeks ago i was diagnosed with bipolar II and was prescribed "lamictal". ive heard this shit can make acne worse....anyone notice that as a side effect? i am finally clear...i do not want to break out anymore. so far ive noticed that im breaking out...not sure if its the new meds or what.
×